Advertisement

What if someone takes too many fentanyl buccal tablets?

Act quickly if you think someone has taken too many fentanyl buccal tablets. Signs of an overdose include drowsiness, confusion, dizziness, breathing difficulty or very slow or infrequent breathing. In case of an overdose, take the fentanyl buccal tablet out of the person's mouth and call local emergency services at 911 immediately.

Continue Learning about Opiate Agonists

How often are opioids prescribed in the US?
The Society of Thoracic SurgeonsThe Society of Thoracic Surgeons
The amount of opioid prescriptions in the US peaked in 2012 at more than 255 million and a prescribi...
More Answers
What medication should I avoid if I have a bowel obstruction?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Do not take the painkiller Avinza (morphine) if you have paralytic ileus, a partial or complete bowe...
More Answers
What opioid medications can help treat severe headaches?
Egilius L. Spierings, MDEgilius L. Spierings, MD
If you suffer severe headaches frequently, if not daily, one strategy to consider is a long-acti...
More Answers
Can I use fentanyl if I have a history of asthma?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
You may be able to use Actiq (fentanyl) if you have a history of asthma, but you should tell your do...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.